Primes of the form [cP].

R.C. Baker; G. Harman

Mathematische Zeitschrift (1996)

  • Volume: 221, Issue: 1, page 73-82
  • ISSN: 0025-5874; 1432-1823

How to cite


Baker, R.C., and Harman, G.. "Primes of the form [cP].." Mathematische Zeitschrift 221.1 (1996): 73-82. <>.

author = {Baker, R.C., Harman, G.},
journal = {Mathematische Zeitschrift},
keywords = {distribution of primes in integer part sequences; prime powers of integers},
number = {1},
pages = {73-82},
title = {Primes of the form [cP].},
url = {},
volume = {221},
year = {1996},

AU - Baker, R.C.
AU - Harman, G.
TI - Primes of the form [cP].
JO - Mathematische Zeitschrift
PY - 1996
VL - 221
IS - 1
SP - 73
EP - 82
KW - distribution of primes in integer part sequences; prime powers of integers
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.